# SDR AUS20040349

- Difficulty date: April 21, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Boeing 767238
- Engine: Pwa JT9D7R4E
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Malfunctioned
- Stage of operation: DE
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) CABIN DIFFERENTIAL PRESSURE STUCK AT 8.6 PSI.
